On A Class Of Sentential Functions

Miodrag Kapetanović

Publications de l'Institut Mathématique (1977)

  • Volume: 22(36), Issue: 42, page 127-129
  • ISSN: 0350-1302

How to cite


Miodrag Kapetanović. "On A Class Of Sentential Functions." Publications de l'Institut Mathématique 22(36).42 (1977): 127-129. <http://eudml.org/doc/255422>.

author = {Miodrag Kapetanović},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {42},
pages = {127-129},
publisher = {Matematički institut SANU},
title = {On A Class Of Sentential Functions},
url = {http://eudml.org/doc/255422},
volume = {22(36)},
year = {1977},

AU - Miodrag Kapetanović
TI - On A Class Of Sentential Functions
JO - Publications de l'Institut Mathématique
PY - 1977
PB - Matematički institut SANU
VL - 22(36)
IS - 42
SP - 127
EP - 129
LA - eng
UR - http://eudml.org/doc/255422
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.